# SDR R7MA0000594

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501HC
- Make and model: Beech B200
- Aircraft serial: BB1306
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro Compass
- Part number: 6226136002
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SYSTEM FAILED ON GROUND DURING TROUBLESHOOTING OF NR 2 SYSTEM.  NR 1 SYSTEM INOPERATIVE.  (X)
